Anti-Symmetric Hamiltonians (II) : Variational Resolutions for Navier-Stokes and Other Nonlinear Evolutions
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, p. 223-255
@article{AIHPC_2009__26_1_223_0,
     author = {Ghoussoub, Nassif A. and Moameni, Abbas},
     title = {Anti-Symmetric Hamiltonians (II) : Variational Resolutions for Navier-Stokes and Other Nonlinear Evolutions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {1},
     year = {2009},
     pages = {223-255},
     doi = {10.1016/j.anihpc.2007.11.002},
     zbl = {1175.35101},
     mrnumber = {2483820},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_1_223_0}
}
Ghoussoub, Nassif; Moameni, Abbas. Anti-Symmetric Hamiltonians (II) : Variational Resolutions for Navier-Stokes and Other Nonlinear Evolutions. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, pp. 223-255. doi : 10.1016/j.anihpc.2007.11.002. http://www.numdam.org/item/AIHPC_2009__26_1_223_0/

[1] Aubin J. P., Ekeland I., Applied Nonlinear Analysis, Reprint of the 1984 original, Dover Publications, Inc., Mineola, NY, 2006. | MR 2303896 | Zbl 1115.47049

[2] Brezis H., Nirenberg L., Stampacchia G., A Remark on Ky Fan's Minimax Principle, Bollettino U. M. I. (1972) 293-300. | MR 324498 | Zbl 0264.49013

[3] Ekeland I., Temam R., Convex Analysis and Variational Problems, Classics in Applied Mathematics, vol. 28, SIAM, 1999. | MR 1727362 | Zbl 0939.49002

[4] Ghoussoub N., Anti-Selfdual Lagrangians: Variational Resolutions of Non Self-Adjoint Equations and Dissipative Evolutions, Ann. Inst. H. Poincaré Analyse Non Linéaire 24 (2007) 171-205. | Numdam | MR 2310692 | Zbl 1170.35308

[5] Ghoussoub N., Anti-Symmetric Hamiltonians: Variational Resolution of Navier-Stokes Equations and Other Nonlinear Evolutions, Comm. Pure Appl. Math. 60 (5) (2007) 619-653. | MR 2292952 | Zbl 1119.35048

[6] N. Ghoussoub, Selfdual Partial Differential Systems and Their Variational Principles, Universitext Series, Springer-Verlag, 2007, in press, 350 pp.. | MR 2458698 | Zbl pre05366497

[7] Leray J., Sur Le Mouvement D'un Liquide Visqueux Emplissant L'espace, Acta Math. 63 (1934) 193-248. | JFM 60.0726.05 | MR 1555394

[8] Masuda K., Weak Solutions of Navier-Stokes Equations, Tohoku Math. J. 36 (1984) 623-646. | MR 767409 | Zbl 0568.35077

[9] Temam R., Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Sciences, vol. 68, Springer-Verlag, 1997. | MR 1441312 | Zbl 0871.35001